# SDR FEHR2015FA0000030

- Difficulty date: December 1, 2014
- Submitted: January 27, 2015
- Operation: General aviation
- Aircraft: N441G
- Make and model: Cessna 441
- Aircraft serial: 4410230
- Aircraft time: 8,111 hours, 6,570 cycles
- Engine: Garrtt TPE33110
- Engine time: 8,111 hours, 6,570 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bypass Valve
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 89711020
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING THE LT BETA LIGHT SYSTEM,  FOUND FUEL LEAKING FROM THE LT ENGINE FUEL CONTROL BYPASS VALVE, DUMPING FUEL ONTO THE HOT SECTION OF THE ENGINE. THE FUEL CONTROL WAS REMOVED AND SENT TO MFG FOR OVERHAUL.
